MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LONGEVITY 36MM I.D. SIZE E HIGH WALL LINER; PROTHESIS, HIP

ZIMMER BIOMET, INC. LONGEVITY 36MM I.D. SIZE E HIGH WALL LINER; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# unknown lot# unknown cup.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during right hip surgery, the liner would not engage with the cup.The liner went in and was flush but would pop out as soon as the hip was relocated and put through a range of motion.Three attempts were made with the same result.The liner was replaced with a new one and worked properly.It was also reported that surgical technique was utilized.There was no patient impact, no surgical delay, and no surgical complications.The patient's anatomy did not contribute to the event.No additional information available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.A visual examination of the returned product identified indentations on the high sidewall, sidewall, and inner spherical surface from attempted use.No other damage was noted.Medical records were not provided.Product identifiers from the print were inspected and were found to be conforming.A review of the device history records identified no deviations or anomalies during manufacturing.Insufficient information was provided; therefore, a compatibility check could not be performed.The reported issue was confirmed based on the damage from attempted use.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LONGEVITY 36MM I.D. SIZE E HIGH WALL LINER
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18491104
Report Number0001822565-2024-00141
Device Sequence Number7188371
Product Code LPH
UDI-Device Identifier00889024519329
UDI-Public(01)00889024519329(17)280828(10)66199100+
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20123605
Device Lot Number66199100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale